# SDR LR7A02065

- Difficulty date: August 12, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 33,708 hours, 20,189 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Condition: Cracked
- Location: Fs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 INSPECTION PER JOB CARD HSP5336 FOUND LH FS 900 BULKHEAD WEB CRACKED AT LBL 70, WL 245.REPAIRED IAW SRM SMP 583 51-140-17.  NR 2024.
